# SDR CA981109023

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 01612
- Condition: Cracked
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR REMOVED AT SAME TIME AS ENGINE REMOVAL.  ONE ATTACHING EAR WAS FOUND CRACKED, TO THE POINT THAT THE ONLY THING HOLDING IT WAS THE MOUNTING FLANGE GASKET.  SUBMITTER STATED CRACK VERY HARD TO SEE AS ENGINE BAFFLING OBSCURES CLEAR VIEW.
